January 2019, 18(1): 455-478. doi: 10.3934/cpaa.2019023

Controllability for a class of semilinear fractional evolution systems via resolvent operators

School of Mathematics and Statistics, Shandong Normal University, Jinan, Shandong 250014, China

* Corresponding author

Received  February 2018 Revised  March 2018 Published  August 2018

This paper deals with the exact controllability for a class of fractional evolution systems in a Banach space. First, we introduce a new concept of exact controllability and give notion of the mild solutions of the considered evolutional systems via resolvent operators. Second, by utilizing the semigroup theory, the fixed point strategy and Kuratowski's measure of noncompactness, the exact controllability of the evolutional systems is investigated without Lipschitz continuity and growth conditions imposed on nonlinear functions. The results are established under the hypothesis that the resolvent operator is differentiable and analytic, respectively, instead of supposing that the semigroup is compact. An example is provided to illustrate the proposed results.

Citation: Daliang Zhao, Yansheng Liu, Xiaodi Li. Controllability for a class of semilinear fractional evolution systems via resolvent operators. Communications on Pure & Applied Analysis, 2019, 18 (1) : 455-478. doi: 10.3934/cpaa.2019023
References:
[1]

D. Araya and C. Lizama, Almost automorphic mild solutions to fractional differential equations, Nonlinear Anal., 69 (2008), 3692-3705. doi: 10.1016/j.na.2007.10.004.

[2]

B. AhmadJ. J. NietoA. Alsaedi and M. El-Shahed, A study of nonlinear Langevin equation involving two fractional orders in different intervals, Nonlinear Anal., 13 (2012), 599-606. doi: 10.1016/j.nonrwa.2011.07.052.

[3]

C. Bucur, Local density of Caputo-stationary functions in the space of smooth functions, ESAIM Control Optim. Calc. Var., 23 (2017), 1361-1380. doi: 10.1051/cocv/2016056.

[4]

C. Bucur and E. Valdinoci, Nonlocal Diffusion and Applications, Lecture Notes of the Unione Matematica Italiana, Springer, Bologna, 2016. doi: 10.1007/978-3-319-28739-3.

[5]

D. Bothe, Multivalued perturbations of m-accretive differential inclusions, Isreal J. Math., 108 (1998), 109-138. doi: 10.1007/BF02783044.

[6]

J. Banas and K. Goebel, Measure of Noncompactness in Banach Spaces, Lect. Notes Pure Appl. Math., Marcel Pekker, New York, 1980.

[7]

K. Balachandran and J. Y. Park, Controllability of fractional integrodifferential systems in Banach spaces, Nonlinear Anal., 3 (2009), 363-367. doi: 10.1016/j.nahs.2009.01.014.

[8]

G. Da Prato and M. Iannelli, Existence and regularity for a class of integrodifferential equations of parabolic type, J. Math. Anal. Appl., 112 (1985), 36-55. doi: 10.1016/0022-247X(85)90275-6.

[9]

A. Debbouche and D. Baleanu, Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems, Comput. Math. Appl., 62 (2011), 1442-1450. doi: 10.1016/j.camwa.2011.03.075.

[10]

M. M. El-Borai, Some probability densities and fundamental solutions of fractional evolution equations, Chaos Solitons Fract., 14 (2002), 433-440. doi: 10.1016/S0960-0779(01)00208-9.

[11]

E. Hern$\acute{a}$ndezD. O'Regan and K. Balachandran, On recent developments in the theory of abstract differential equations with fractional derivatives, Nonlinear Anal., 73 (2010), 3462-3471. doi: 10.1016/j.na.2010.07.035.

[12]

E. Hern$\acute{a}$ndezD. O'Regan and K. Balachandran, Existence results for abstract fractional differential equations with nonlocal conditions via resolvent operators, Indagationes mathematicae, 24 (2013), 68-82. doi: 10.1016/j.indag.2012.06.007.

[13]

O. K. JaradatA. Al-Omari and S. Momani, Existence of the mild solution for fractional semilinear initial value problems, Nonlinear Anal., 69 (2008), 3153-3159. doi: 10.1016/j.na.2007.09.008.

[14]

S. JiG. Li and M. Wang, Controllability of impulsive differential systems with nonlocal conditions, Appl. Math. Comput., 217 (2011), 6981-6989.

[15]

X. Li and J. Cao, An impulsive delay inequality involving unbounded time-varying delay and applications, IEEE Trans. Autom. Contr., 62 (2017), 3618-3625. doi: 10.1109/TAC.2017.2669580.

[16]

X. Li and S. Song, Impulsive control for existence, uniqueness and global stability of periodic solutions of recurrent neural networks with discrete and continuously distributed delays, IEEE Trans. Neural Net. Learn. Sys., 24 (2013), 868-877.

[17]

X. Li and S. Song, Stabilization of delay systems: delay-dependent impulsive control, IEEE Trans. Autom. Contr., 62 (2017), 406-411. doi: 10.1109/TAC.2016.2530041.

[18]

H. Li and Y. Wang, Lyapunov-based stability and construction of Lyapunov functions for Boolean networks, SIAM J. Control Optim., 55 (2017), 3437-3457. doi: 10.1137/16M1092581.

[19]

H. Li and Y. Wang, Further results on feedback stabilization control design of Boolean control networks, Automatica, 83 (2017), 303-308. doi: 10.1016/j.automatica.2017.06.043.

[20]

X. Li and J. Wu, Stability of nonlinear differential systems with state-dependent delayed impulses, Automatica, 64 (2016), 63-69. doi: 10.1016/j.automatica.2015.10.002.

[21]

H. LiL. Xie and Y. Wang, On robust control invariance of Boolean control networks, Automatica, 68 (2016), 392-396. doi: 10.1016/j.automatica.2016.01.075.

[22]

H. LiL. Xie and Y. Wang, Output regulation of Boolean control networks, IEEE Trans. Autom. Contr., 62 (2017), 2993-2998. doi: 10.1109/TAC.2016.2606600.

[23]

I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, 1999.

[24]

J. Prüss, Evolutionary Integral Equations and Applications, Monographs in Mathematics, Birkhäuser Verlag, Basel, 1993. doi: 10.1007/978-3-0348-8570-6.

[25]

R. Sakthivel and Y. Ren, Approximate controllability of fractional differential equations with state-dependent delay, Results in Mathematics, 63 (2013), 949-963. doi: 10.1007/s00025-012-0245-y.

[26]

I. StamovaT. Stamov and X. Li, Global exponential stability of a class of impulsive cellular neural networks with Supremums, Inter. J. Adapt. Contr. Signal Proces., 28 (2014), 1227-1239. doi: 10.1002/acs.2440.

[27]

J. Sprekels and E. Valdinoci, A new type of identification problems: optimizing the fractional order in a nonlocal evolution equation, SIAM J. Control Optim., 55 (2017), 70-93. doi: 10.1137/16M105575X.

[28]

V. VijayakumarA. Selvakumar and R. Murugesu, Controllability for a class of fractional neutral integro-differential equations with unbounded delay, Appl. Math. Comput., 232 (2014), 303-312. doi: 10.1016/j.amc.2014.01.029.

[29]

J. Wang and Y. Zhou, Complete controllability of fractional evolution systems, Commun. Nonlinear Sci. Numer. Simulat., 17 (2012), 4346-4355. doi: 10.1016/j.cnsns.2012.02.029.

[30]

Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Anal., 11 (2010), 4465-4475. doi: 10.1016/j.nonrwa.2010.05.029.

show all references

References:
[1]

D. Araya and C. Lizama, Almost automorphic mild solutions to fractional differential equations, Nonlinear Anal., 69 (2008), 3692-3705. doi: 10.1016/j.na.2007.10.004.

[2]

B. AhmadJ. J. NietoA. Alsaedi and M. El-Shahed, A study of nonlinear Langevin equation involving two fractional orders in different intervals, Nonlinear Anal., 13 (2012), 599-606. doi: 10.1016/j.nonrwa.2011.07.052.

[3]

C. Bucur, Local density of Caputo-stationary functions in the space of smooth functions, ESAIM Control Optim. Calc. Var., 23 (2017), 1361-1380. doi: 10.1051/cocv/2016056.

[4]

C. Bucur and E. Valdinoci, Nonlocal Diffusion and Applications, Lecture Notes of the Unione Matematica Italiana, Springer, Bologna, 2016. doi: 10.1007/978-3-319-28739-3.

[5]

D. Bothe, Multivalued perturbations of m-accretive differential inclusions, Isreal J. Math., 108 (1998), 109-138. doi: 10.1007/BF02783044.

[6]

J. Banas and K. Goebel, Measure of Noncompactness in Banach Spaces, Lect. Notes Pure Appl. Math., Marcel Pekker, New York, 1980.

[7]

K. Balachandran and J. Y. Park, Controllability of fractional integrodifferential systems in Banach spaces, Nonlinear Anal., 3 (2009), 363-367. doi: 10.1016/j.nahs.2009.01.014.

[8]

G. Da Prato and M. Iannelli, Existence and regularity for a class of integrodifferential equations of parabolic type, J. Math. Anal. Appl., 112 (1985), 36-55. doi: 10.1016/0022-247X(85)90275-6.

[9]

A. Debbouche and D. Baleanu, Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems, Comput. Math. Appl., 62 (2011), 1442-1450. doi: 10.1016/j.camwa.2011.03.075.

[10]

M. M. El-Borai, Some probability densities and fundamental solutions of fractional evolution equations, Chaos Solitons Fract., 14 (2002), 433-440. doi: 10.1016/S0960-0779(01)00208-9.

[11]

E. Hern$\acute{a}$ndezD. O'Regan and K. Balachandran, On recent developments in the theory of abstract differential equations with fractional derivatives, Nonlinear Anal., 73 (2010), 3462-3471. doi: 10.1016/j.na.2010.07.035.

[12]

E. Hern$\acute{a}$ndezD. O'Regan and K. Balachandran, Existence results for abstract fractional differential equations with nonlocal conditions via resolvent operators, Indagationes mathematicae, 24 (2013), 68-82. doi: 10.1016/j.indag.2012.06.007.

[13]

O. K. JaradatA. Al-Omari and S. Momani, Existence of the mild solution for fractional semilinear initial value problems, Nonlinear Anal., 69 (2008), 3153-3159. doi: 10.1016/j.na.2007.09.008.

[14]

S. JiG. Li and M. Wang, Controllability of impulsive differential systems with nonlocal conditions, Appl. Math. Comput., 217 (2011), 6981-6989.

[15]

X. Li and J. Cao, An impulsive delay inequality involving unbounded time-varying delay and applications, IEEE Trans. Autom. Contr., 62 (2017), 3618-3625. doi: 10.1109/TAC.2017.2669580.

[16]

X. Li and S. Song, Impulsive control for existence, uniqueness and global stability of periodic solutions of recurrent neural networks with discrete and continuously distributed delays, IEEE Trans. Neural Net. Learn. Sys., 24 (2013), 868-877.

[17]

X. Li and S. Song, Stabilization of delay systems: delay-dependent impulsive control, IEEE Trans. Autom. Contr., 62 (2017), 406-411. doi: 10.1109/TAC.2016.2530041.

[18]

H. Li and Y. Wang, Lyapunov-based stability and construction of Lyapunov functions for Boolean networks, SIAM J. Control Optim., 55 (2017), 3437-3457. doi: 10.1137/16M1092581.

[19]

H. Li and Y. Wang, Further results on feedback stabilization control design of Boolean control networks, Automatica, 83 (2017), 303-308. doi: 10.1016/j.automatica.2017.06.043.

[20]

X. Li and J. Wu, Stability of nonlinear differential systems with state-dependent delayed impulses, Automatica, 64 (2016), 63-69. doi: 10.1016/j.automatica.2015.10.002.

[21]

H. LiL. Xie and Y. Wang, On robust control invariance of Boolean control networks, Automatica, 68 (2016), 392-396. doi: 10.1016/j.automatica.2016.01.075.

[22]

H. LiL. Xie and Y. Wang, Output regulation of Boolean control networks, IEEE Trans. Autom. Contr., 62 (2017), 2993-2998. doi: 10.1109/TAC.2016.2606600.

[23]

I. Podlubny, Fractional Differential Equations, Mathematics in Science and Engineering, Academic Press, New York, 1999.

[24]

J. Prüss, Evolutionary Integral Equations and Applications, Monographs in Mathematics, Birkhäuser Verlag, Basel, 1993. doi: 10.1007/978-3-0348-8570-6.

[25]

R. Sakthivel and Y. Ren, Approximate controllability of fractional differential equations with state-dependent delay, Results in Mathematics, 63 (2013), 949-963. doi: 10.1007/s00025-012-0245-y.

[26]

I. StamovaT. Stamov and X. Li, Global exponential stability of a class of impulsive cellular neural networks with Supremums, Inter. J. Adapt. Contr. Signal Proces., 28 (2014), 1227-1239. doi: 10.1002/acs.2440.

[27]

J. Sprekels and E. Valdinoci, A new type of identification problems: optimizing the fractional order in a nonlocal evolution equation, SIAM J. Control Optim., 55 (2017), 70-93. doi: 10.1137/16M105575X.

[28]

V. VijayakumarA. Selvakumar and R. Murugesu, Controllability for a class of fractional neutral integro-differential equations with unbounded delay, Appl. Math. Comput., 232 (2014), 303-312. doi: 10.1016/j.amc.2014.01.029.

[29]

J. Wang and Y. Zhou, Complete controllability of fractional evolution systems, Commun. Nonlinear Sci. Numer. Simulat., 17 (2012), 4346-4355. doi: 10.1016/j.cnsns.2012.02.029.

[30]

Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Anal., 11 (2010), 4465-4475. doi: 10.1016/j.nonrwa.2010.05.029.

[1]

Parin Chaipunya, Poom Kumam. Fixed point theorems for cyclic operators with application in Fractional integral inclusions with delays. Conference Publications, 2015, 2015 (special) : 248-257. doi: 10.3934/proc.2015.0248

[2]

Jinrong Wang, Michal Fečkan, Yong Zhou. Approximate controllability of Sobolev type fractional evolution systems with nonlocal conditions. Evolution Equations & Control Theory, 2017, 6 (3) : 471-486. doi: 10.3934/eect.2017024

[3]

Yong Zhou, V. Vijayakumar, R. Murugesu. Controllability for fractional evolution inclusions without compactness. Evolution Equations & Control Theory, 2015, 4 (4) : 507-524. doi: 10.3934/eect.2015.4.507

[4]

Tatsien Li, Zhiqiang Wang. A note on the exact controllability for nonautonomous hyperbolic systems. Communications on Pure & Applied Analysis, 2007, 6 (1) : 229-235. doi: 10.3934/cpaa.2007.6.229

[5]

Klaus-Jochen Engel, Marjeta Kramar FijavŽ. Exact and positive controllability of boundary control systems. Networks & Heterogeneous Media, 2017, 12 (2) : 319-337. doi: 10.3934/nhm.2017014

[6]

Horst R. Thieme. Remarks on resolvent positive operators and their perturbation. Discrete & Continuous Dynamical Systems - A, 1998, 4 (1) : 73-90. doi: 10.3934/dcds.1998.4.73

[7]

Paolo Perfetti. Fixed point theorems in the Arnol'd model about instability of the action-variables in phase-space. Discrete & Continuous Dynamical Systems - A, 1998, 4 (2) : 379-391. doi: 10.3934/dcds.1998.4.379

[8]

Tatsien Li (Daqian Li). Global exact boundary controllability for first order quasilinear hyperbolic systems. Discrete & Continuous Dynamical Systems - B, 2010, 14 (4) : 1419-1432. doi: 10.3934/dcdsb.2010.14.1419

[9]

Kaili Zhuang, Tatsien Li, Bopeng Rao. Exact controllability for first order quasilinear hyperbolic systems with internal controls. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 1105-1124. doi: 10.3934/dcds.2016.36.1105

[10]

Tatsien Li, Bopeng Rao, Zhiqiang Wang. A note on the one-side exact boundary controllability for quasilinear hyperbolic systems. Communications on Pure & Applied Analysis, 2009, 8 (1) : 405-418. doi: 10.3934/cpaa.2009.8.405

[11]

Venkatesan Govindaraj, Raju K. George. Controllability of fractional dynamical systems: A functional analytic approach. Mathematical Control & Related Fields, 2017, 7 (4) : 537-562. doi: 10.3934/mcrf.2017020

[12]

Therese Mur, Hernan R. Henriquez. Relative controllability of linear systems of fractional order with delay. Mathematical Control & Related Fields, 2015, 5 (4) : 845-858. doi: 10.3934/mcrf.2015.5.845

[13]

Kevin Zumbrun. L resolvent bounds for steady Boltzmann's Equation. Kinetic & Related Models, 2017, 10 (4) : 1255-1257. doi: 10.3934/krm.2017048

[14]

Belhassen Dehman, Jean-Pierre Raymond. Exact controllability for the Lamé system. Mathematical Control & Related Fields, 2015, 5 (4) : 743-760. doi: 10.3934/mcrf.2015.5.743

[15]

Enrique Fernández-Cara, Arnaud Münch. Numerical null controllability of semi-linear 1-D heat equations: Fixed point, least squares and Newton methods. Mathematical Control & Related Fields, 2012, 2 (3) : 217-246. doi: 10.3934/mcrf.2012.2.217

[16]

S. S. Krigman. Exact boundary controllability of Maxwell's equations with weak conductivity in the heterogeneous medium inside a general domain. Conference Publications, 2007, 2007 (Special) : 590-601. doi: 10.3934/proc.2007.2007.590

[17]

Nicholas Long. Fixed point shifts of inert involutions. Discrete & Continuous Dynamical Systems - A, 2009, 25 (4) : 1297-1317. doi: 10.3934/dcds.2009.25.1297

[18]

Tiphaine Jézéquel, Patrick Bernard, Eric Lombardi. Homoclinic orbits with many loops near a $0^2 i\omega$ resonant fixed point of Hamiltonian systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (6) : 3153-3225. doi: 10.3934/dcds.2016.36.3153

[19]

Roberto Guglielmi. Indirect stabilization of hyperbolic systems through resolvent estimates. Evolution Equations & Control Theory, 2017, 6 (1) : 59-75. doi: 10.3934/eect.2017004

[20]

Tatsien Li, Bopeng Rao, Zhiqiang Wang. Exact boundary controllability and observability for first order quasilinear hyperbolic systems with a kind of nonlocal boundary conditions. Discrete & Continuous Dynamical Systems - A, 2010, 28 (1) : 243-257. doi: 10.3934/dcds.2010.28.243

2017 Impact Factor: 0.884

Metrics

  • PDF downloads (48)
  • HTML views (122)
  • Cited by (0)

Other articles
by authors

[Back to Top]